# SDR SWIA200413268

- Difficulty date: May 3, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 26,690 hours, 23,133 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 1106
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 815 hours, 768 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MACH TRIM WILL NOT ENGAGE.  REMOVED AND REPLACED STALL PROTECTION COMPUTER.  OPS CHECK SATISFACTORY  IAW CRJ MM 27-35-01 AND WM 34-13-00.
